Adderall nausea

Common Questions and Answers about Adderall nausea

adderall

My dr prescribed Adderall 10mg 4 times a day. Just started today ( this morning) and not sure how I feel about it. On one hand I got through homework and class with amazing focus but now here it is at 9 and I'm sweating and grinding my teeth. Just want to hear how Adderall worked for everyone. Thanks!
Adderall is one of a number of drugs in the amphetamine class. Specifically, a 10 mg tablet of Adderall contains dextroamphetamine sulfate (2.5 mg), Dextroamphetamine Saccharate (2.5 mg), Amphetamine Sulfate (2.5 mg), and Amphetamine Asparate (2.5 mg). Essentially, it is a combination of the central ingredients found in Methylphenidate (brand name Ritalin) and Dextroamphetamine (brand name Dexedrine).
I recently discovered that my 49 year old wife has been taking my sons adderall for a year. She has been taking 20mg. per day. She also takes celexa for depression. I am concerned that she is addicted and will have withdrawal problems. I have hidden the adderall from her and she no longer has it available. She relizes that she has a problem and has commited to quit. What are the withdrawal symptoms, how soon after she has quit to they show, how long to they last and how can I help.
I have a hunch the nausea is from a combination of eating less due to appetite suppression and a dosage of adderall that is too high, since I let my tolerance build back up? My bowel changes started when I started the new 20 mg XR. My main curiosity is if it affects my digestion like that, is it giving my body time to absorb nutrients from food and supplements. I guess can take my supplements 1 hr before Adderall or at QHS, which is one solution.
I have been taking the "generic" Adderall 20 mg tablet for some years now (6-7) I requested the generic since it is cheaper, but since it is a tablet and not a capsule, Im aware that all that time it was IR, not XR as the prescription requested. I took a break for about 6 months, and now, going back to school I have started back up on Adderall 20 mg XR capsule.
I take adderall (10mg) for focus management. I have a couple side-effects that I don't really mind (dry mouth, loss of appetite, more outgoing/energy, weight loss) but I do have one strange one that I'm not too sure about. I take my adderall after I eat a full breakfast, which is normally my only meal of the day (adderall dismisses my appetite). After about an hour of taking my medication, I have to go to the bathroom.
For the last year or so, I have noticed that while I am on my adderall, 30mg tab po bid, I often can detect a strong amonia like odor if I sweat. If I take a hot shower while washing my hair I can sometimes smell it. I have also noticed that I have been having difficulty with bowel movements. In the past two weeks I have only had a very small movement every 4 days. I also have itching and burning on the outside area of my rectum.
I am 31 years old and have recently been put on adderall to combat ADD. (30mgs a day) It seems to help me concentrate but there are side effects. I have no appetite which I understand is common; I also have sleep difficulty, but that is waning with time. My main concerns are what I suppose are circulatory problems. My hands and feet are extremely cold- my knees actually become a light purplish color. I also sweat like crazy even when its cold out.
I was diagnosed with MS about 6 months ago. I was prescribed Adderall by my nerologist to help me with my fatigue. Before I started taking the med I couldn't function after being awake for 8 hours and I was missing 2 to 3 days of work a week. Since I started taking it my productivity at work has increased, and I haven't missed any days. I also can have a social life now because I don't want to just go home and go to bed after work.
Emilyanne was kind enough to point out your post to me and adderall is most often socially and psychologically addictive as it can give a false sense of well-being. People often find themselves unable to engage in social activities without it. There are physical withdrawal symptoms like mental depression, extreme drowsiness, nausea, and vommiting.
I've been taking Adderall 30mg almost everyday for the past 2 weeks. After i take Adderall i get a craving to smoke ganja. Without the Adderall i smoke every other day, might go 3 days without pot every now and then. When im on adderall i feel like i need to smoke, to make the rest of my day more interesting. I'm really trying to quit, well no im not, but i want to..because it will make me feel more energetic and focused throughout the day.
"What is it that you are taking?
I want any advice or information from experienced members, who have succeeded in quitting w/long-term Adderall addiction. I'd been prescribed Adderall for the first time in 2000. My Doctor has steadily increased my dosages (up to 120mg daily) over the years. She has also experimented with various other alternatives (Ritalin, Dexedrine, Vyvance, etc) with mixed results. I don't feel that long term health effects; are justified by short term benefits (that I might not get).
I would recommend that you talk with your doc about lowering the adderall dose. Adderall is notorious for inducing panic attacks. And I hope to put some of your fears to rest by stating that, as long as there is no family or personal history of cardiovascular disorders, the risk of adderall, taken in the prescribed dose, is pretty low. A HR of 130 is high, but not dangerously by any means in and of itself.
I am a 20 year old female, and everyday i experience nausea, pain through out my body, and no matter how much sleep i get, i am always tired. this all started when i was about 15, and i began to get extremely bad migraines and about a year everymorning when i would wake up to brush my teeth i started having a bad gag reflux. this later turned to constant naseau feeling. now i have pain spread that spreads through out my whole body.
I am 20 and was prescribed 20mg Adderall (10 in AM 10 at noon) daily about a year ago. I only take it when I have classes and sometimes at work, and I was not taking it very regularly the past 2 months. About a month ago, I started having attacks of dizziness, sweating, near fainting, and confusion about two hours after the second dose (sometimes after the first). I noticed this more on days I didn't eat for several hours at a time, and the dizziness usually improved after eating.
The next day I experienced extremely fast heart rate, anxiety, nausea, weakness, dizziness and every hour or so I would go into a panic attack state. It was terrifying. Two days later of the same feeling I reluctantly went to the doctor (embarrassed to admit what I'd done) they ran tests on me and my pressure was high and my heart rate was high as well, but they told me it could simply be depression and the drug would wear off.
And one last thing did your Doctor tell you that ADDERALL is just like Speed.I was not told that .A lot of people use ADDERALL on the street to get a high.
I am wondering if anyone has had experience with Adderall XR or Wellbutrin XL and Reflux symptoms? I started Wellbutrin about 6 months ago, and Adderall XR about 3-4 months ago. I finally feel like I have the side effects under control for the most part.
So my question is can the change from Adderall XR to Adderall cause these side effects?
I also feel warmth in the back of my throat. If I press on my epigastric area, the nausea intensifies. Food doesn't trigger it, and there is no time of the day that is worse for me. Also a few months ago I noticed my heart racing. I am active and my heart rate is usually 60, but I found at times it to be 100-130. I am also on Ritalin for Narcolepsy and they throught maybe that was contributing, so they changed me to Adderall XR.
Adderall is so damn expensive. There's these capsules that they sell at headshops, called "adoral" and it's supposed to be a legal adderall. I'm very skeptical, is it safe to replace an adderall script with this stuff? And is it safe to take?
I recently have been put on Adderall and Synthroid after being on the Zoloft and Wellbutrin for years because my depression is worsening and I tested positive for ADD. I worry though because I know I"m on such a high dose of both Zoloft and Wellbutrin already, granted I need the high dose.
You really need to be on the website that deals with anxiety and depression. This site really deals with ADHD and there is always the ongoing debate of medication or not for ADHD. Nobody has the experience to tell you how to deal with anxiety and depression. I have seen the combination you have mentioned in literature so I know its not unusual. But that's about all I can tell you. I would trust your doctor.
I run 2 - 3x per week for 3 - 5 miles, weight training 2x per week, and boxing and wrestling for 90min 4x per week. I take Zantac for acid reflux and Adderall XR for concentration and memory retention. I eat very well, don't smoke, don't drink. I have been living my life this specific way for about 8 months and my heart rate when doing any strenuous exercise is at 200-205 BPM. Within 2 minutes of running until I am finished it beats that fast.
My daughter's boyfriend is 26 years old and has been on Adderall for ADD since age 13. He has never had problems with taken it. His dosage is 10mg at 9:00 a.m. and 5mg at 1:00 p.m. Yesterday he took 10mg at 3:00 p.m. and 5mg at 7:00 p.m. He is also a "habitual" sleep walker. Last night (3:00 in the morning) he said the house door was open (my daughter confirmed the door was open). He was adament he did not open the door. He did not sleep the remainder of the night. At 8:30 a.m.
what would the side effects be if a person took 40, 30mg adderall xr. how long do the side effects last?
He has syncope and nausea and fatigue. Should he still take adderall? he is ADD.
MedHelp Health Answers